MathSciNet Relay Station
MathSciNet bibliographic data
MR2583562 47D06 (34A55 34G10 65N21)
Orlovsky, D.; Piskarev, S. On approximation of inverse problems for abstract elliptic problems. J. Inverse Ill-Posed Probl. 17 (2009), no. 8, 765–782.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement